# SDR UPS96220444

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 313-327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR SUPPORT INTERCOSTAL STA 313 TO 327 WL 208 RBL 47 AREA MARKED.  FOUND SUPPORT OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-30-5 AND 51-30-2.
